# SDR 97UAL900573

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1834U
- Make and model: Doug DC-10-10
- Aircraft serial: 47966
- Engine: Ge CF66D
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE DETECTION LOOP-B LIGHT ON INTERMITTANTLY.  *S/D*  FOUND CHAFED WIRES ON LOOP-B WIRE HARNESS IN AFT FIREWALL J BOX.  REPLACED WIRING AS REQUIRED.
